Log In Sign Up

Periods after Femara....Help me out please!


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Like Tree2Likes
  • 2 Post By Lash

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
December 31st, 2013, 10:51 PM
tiffany&co.'s Avatar Platinum Supermommy
Join Date: Oct 2006
Posts: 6,849
For those who have taken Femara, what was your period like after a cycle of it? I took it for the first time on my last cycle. I'm now on CD 2 and having a slightly heavier than normal period -- but with TONS of clots. They are about a quarter size, maybe slightly larger. I had a few yesterday and several today. Its totally freaking me out.....If you have taken Femara please help me out!
__________________



Reply With Quote
  #2  
January 1st, 2014, 10:06 AM
KMH KMH is offline
TTCMA Cheer Captain
Join Date: Sep 2008
Location: right of center
Posts: 19,203
I have never been on Femara, but if it gave you a nice thick fluffy lining, AF could definitely be heavier and different than usual. It might be miserable and freaky, but it is probably a good thing
__________________


Melissa & DH
IVF babies Claire (4), Abigail (2) and George (2)

Reply With Quote
  #3  
January 1st, 2014, 10:31 AM
*JenJen*'s Avatar impatiently waiting
Join Date: Aug 2008
Location: west, but east. south, but not north.
Posts: 7,762
I'm no help, my only femara cycle ended in a bfp then miscarriage, so my period wasn't anything like normal.
__________________

My Blog
2006-2014 6+ years of NTNP, TTC, TTCMA, Losses, Surgeries, and Diagnoses.
RPL and Genetic Tests came back 100% normal | Endo, PCOS, severe MFI
Multiple early losses between 3 and 8 weeks.

Broken in heart, mind, and body. On a break until Summer 2016






Reply With Quote
  #4  
January 1st, 2014, 04:38 PM
tiffany&co.'s Avatar Platinum Supermommy
Join Date: Oct 2006
Posts: 6,849
Thanks guys. I emailed my doctor and he said it can be normal. Can be? So I guess I'll try not to worry....(HAHAHA).
__________________



Reply With Quote
  #5  
January 1st, 2014, 04:45 PM
Lash's Avatar Platinum Supermommy
Join Date: Jun 2006
Location: North Texas
Posts: 17,683
I haven't taken it but I've seen lots of people write about having clots after Femara so if you're experiencing that, it's normal it seems. It was initially a breast cancer drug and so it effects estrogen, which is the positive part, but also causes a thicker lining, which is also good of course, but then the clots can happen.

It also means that if you notice it, you may want to ask about doing aspirin next time in case you get a BFP and don't want to worry about clots and issues from those in the uterus. So, weirdly enough, it's a good sign you saw it this cycle because it could help keep you pregnant next time. It's not a clotting issue on your end, so you wouldn't need lovenox (unless you haven't been tested for that). but it's just how you respond to Femara. Normal, but good to know that aspirin could help decrease issues with a pregnancy
tiffany&co. and KMH like this.
__________________
"I will make it through this because it is for her and for her, I will do anything. I am not brave, I am not strong, I am just Rhiannon’s mom". Our TTC/Adoption/Pregnancy Blog: Jump Over The Rainbow

Reply With Quote
  #6  
January 1st, 2014, 06:18 PM
tiffany&co.'s Avatar Platinum Supermommy
Join Date: Oct 2006
Posts: 6,849
Thank you Lash! I'm going to talk to my doctor about that.
__________________



Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:03 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0